Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 15, 2014, 3:48 PM CDT. It took effect at Apr 16, 2014, 10:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 3:48 PM CDT (20:48 UTC)
- In effect from
- Apr 16, 2014, 10:00 AM CDT
- Expired
- Apr 17, 2014, 1:00 PM CDT
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
171 WHUS73 KMKX 152048 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CDT TUE APR 15 2014 ...GUSTY SOUTHERLY WINDS AND HIGH WAVES WEDNESDAY... .SOUTHERLY SOUTH TO SOUTHEAST WINDS WILL INCREASE WEDNESDAY AHEAD OF APPROACHING LOW PRESSURE. GUSTY CONDITIONS ARE EXPECTED MID MORNING INTO THE EVENING...WITH WINDS SLOWLY EASING LATE EVENING AND OVERNIGHT. THERE COULD BE A FEW GUSTS TO NEAR GALE LEVELS IN THE AFTERNOON. WAVES WILL BUILD THROUGH THE DAY WEDNESDAY...EVENTUALLY SUBSIDING LATE EVENING AND OVERNIGHT AS WINDS EASE. LMZ643>646-160500- /O.NEW.KMKX.SC.Y.0041.140416T1500Z-140417T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE WEDNESDAY AFTERNOON. * WAVES: BUILDING TO 5 TO 8 FEET BY WEDNESDAY AFTERNOON...THE HIGHEST WAVES NORTH OF MILWAUKEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
7 follow-up statements
047 WHUS73 KMKX 160229 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 PM CDT TUE APR 15 2014 ...GUSTY SOUTHERLY WINDS AND HIGH WAVES WEDNESDAY... .SOUTHERLY WINDS WILL INCREASE WEDNESDAY AHEAD OF APPROACHING LOW PRESSURE. GUSTY CONDITIONS ARE EXPECTED MID MORNING INTO THE EVENING...WITH WINDS SLOWLY EASING LATE EVENING AND OVERNIGHT. WAVES WILL BUILD THROUGH THE DAY WEDNESDAY...EVENTUALLY SUBSIDING LATE EVENING AND OVERNIGHT AS WINDS EASE. LMZ643>646-161030- /O.CON.KMKX.SC.Y.0041.140416T1500Z-140417T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 PM CDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES: BUILDING TO 5 TO 8 FEET BY WEDNESDAY AFTERNOON...THE HIGHEST WAVES NORTH OF MILWAUKEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
241 WHUS73 KMKX 160831 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 AM CDT WED APR 16 2014 ...GUSTY WINDS AND HIGH WAVES TODAY AND TONIGHT... .SOUTHEAST WINDS WILL INCREASE TODAY...AHEAD OF APPROACHING LOW PRESSURE. GUSTY CONDITIONS ARE EXPECTED FROM THE MID MORNING HOURS INTO THE EVENING...WITH WINDS VEERING SOUTH AND SLOWLY EASING LATER TONIGHT. WAVES WILL BUILD TODAY...EVENTUALLY SUBSIDING OVERNIGHT TONIGHT...AS WINDS EASE. LMZ643>646-161645- /O.CON.KMKX.SC.Y.0041.140416T1500Z-140417T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 AM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT THURSDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS...VEERING SOUTH 15 TO 20 KNOTS LATER TONIGHT. * WAVES: BUILDING TO 5 TO 8 FEET THIS AFTERNOON...WITH THE HIGHEST WAVES NORTH OF MILWAUKEE. WAVES SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
675 WHUS73 KMKX 161449 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 949 AM CDT WED APR 16 2014 ...GUSTY WINDS AND HIGH WAVES TODAY AND TONIGHT... .SOUTHEAST WINDS WILL INCREASE TODAY AHEAD OF APPROACHING LOW PRESSURE. GUSTY CONDITIONS ARE EXPECTED FROM THE MID MORNING HOURS INTO THE EVENING...WITH WINDS VEERING SOUTH AND SLOWLY EASING LATER TONIGHT. WAVES WILL BUILD TODAY...EVENTUALLY SUBSIDING OVERNIGHT TONIGHT AS WINDS EASE. LMZ643>646-162300- /O.CON.KMKX.SC.Y.0041.140416T1500Z-140417T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 949 AM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS...VEERING SOUTH 15 TO 20 KNOTS LATER TONIGHT. * WAVES: BUILDING TO 5 TO 8 FEET THIS AFTERNOON...WITH THE HIGHEST WAVES NORTH OF MILWAUKEE. WAVES SUBSIDING LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
980 WHUS73 KMKX 162038 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT WED APR 16 2014 ...GUSTY WINDS AND HIGH WAVES CONTINUE TONIGHT... .GUSTY SOUTHEAST WINDS WILL PERSIST TONIGHT AHEAD OF APPROACHING LOW PRESSURE...EASING AND VEERING SOUTH TO SOUTHWEST THURSDAY. HIGH WAVES WILL CONTINUE TONIGHT...SLOWLY SUBSIDING THROUGH THE DAY THURSDAY. LMZ643>646-170445- /O.EXT.KMKX.SC.Y.0041.000000T0000Z-140417T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS...VEERING SOUTH TO SOUTHWEST AT 10 TO 15 KNOTS ON THURSDAY. * WAVES: BUILDING TO 5 TO 8 FEET TONIGHT...WITH THE HIGHEST WAVES NORTH OF MILWAUKEE. WAVES WILL SUBSIDE THROUGH THE DAY THURSDAY...FALLING BELOW 4 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
933 WHUS73 KMKX 170226 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CDT WED APR 16 2014 ...BRISK WINDS AND HIGH WAVES CONTINUE TONIGHT... .GUSTY SOUTHEAST WINDS WILL PERSIST TONIGHT AHEAD OF APPROACHING LOW PRESSURE...EASING AND VEERING SOUTH TO SOUTHWEST THURSDAY. HIGH WAVES WILL CONTINUE TONIGHT...SLOWLY SUBSIDING THROUGH THE DAY THURSDAY. LMZ643>646-171030- /O.CON.KMKX.SC.Y.0041.000000T0000Z-140417T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 PM CDT WED APR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS...VEERING SOUTH TO SOUTHWEST AT 10 TO 15 KNOTS ON THURSDAY. * WAVES: BUILDING TO 5 TO 8 FEET TONIGHT...WITH THE HIGHEST WAVES NORTH OF MILWAUKEE. WAVES WILL SUBSIDE THROUGH THE DAY THURSDAY...FALLING BELOW 4 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
523 WHUS73 KMKX 170848 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT THU APR 17 2014 ...GUSTY WINDS AND HIGH WAVES CONTINUE INTO THIS MORNING... .GUSTY SOUTHEAST WINDS WILL SLOWLY WEAKEN AND VEER SOUTH THIS MORNING...THEN SOUTHWEST THIS AFTERNOON. HIGH WAVES WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. LMZ643>646-171700- /O.CON.KMKX.SC.Y.0041.000000T0000Z-140417T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 AM CDT THU APR 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS...GUSTS UP TO 30 KNOTS...VEERING SOUTH TO SOUTHWEST AT 10 TO 15 KNOTS BY EARLY THIS AFTERNOON. * WAVES: 4 TO 8 FEET EARLY THIS MORNING WILL SUBSIDE THROUGH THE DAY THURSDAY...FALLING BELOW 4 FEET IN THE EARLY AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
898 WHUS73 KMKX 171422 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CDT THU APR 17 2014 ...GUSTY WINDS AND HIGH WAVES CONTINUE INTO THIS MORNING... .GUSTY SOUTHEAST WINDS WILL SLOWLY WEAKEN AND VEER SOUTH THIS MORNING...THEN SOUTHWEST THIS AFTERNOON. HIGH WAVES WILL SLOWLY SUBSIDE THROUGH THE MORNING HOURS. LMZ643>646-171800- /O.CON.KMKX.SC.Y.0041.000000T0000Z-140417T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CDT THU APR 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS...GUSTS UP TO 30 KNOTS... VEERING SOUTH TO SOUTHWEST AT 10 TO 15 KNOTS BY EARLY THIS AFTERNOON. * WAVES: 3 TO 5 FEET THIS MORNING WILL SUBSIDE THROUGH THE DAY...FALLING BELOW 4 FEET IN THE EARLY AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 15, 3:09 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 15, 3:09 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT TUE APR 15 2014
.SHORT TERM...
.TONIGHT AND WEDNESDAY..FORECAST CONFIDENCE...HIGH
SKIES SHOULD CLEAR OUT QUICKLY LATE AFTERNOON AND EARLY EVENING AS
DAYTIME HEATING IS LOST. WINDS WILL GO LIGHT AND VARIABLE THIS
EVENING FOR A WHILE AS WELL...WHICH SHOULD ALLOW TEMPS TO FALL INTO
THE 20S QUICKLY GIVEN DEWPOINTS IN THE TEENS. MID AND HIGH LEVEL
CLOUDS WILL BE INCREASING OVERNIGHT THOUGH...AND WINDS ALOFT WILL
ALSO PICK UP...SO LOWS FOR THE NIGHT WILL BE HIGHER THAN LAST
NIGHT...WITH TEMPS LIKELY HOLDING STEADY OR SLOWLY INCREASING LATER
IN THE NIGHT.
GIVEN DECENT WARM ADVECTION...MAY SEE A FEW FLURRIES OR SPRINKLES IN
THE NORTH TOMORROW MORNING. THERE WILL BE A LOT OF DRY AIR IN THE
LOW LEVELS THOUGH...SO IT WILL PROBABLY BE HARD FOR ANY PRECIP TO
MAKE IT TO THE GROUND. LOOKS LIKE A BETTER CHANCE FOR A SOME RAIN
SHOWERS LATE AFTERNOON IN THE NORTHWEST AS LOW PRESSURE DRAWS NEAR.
THE OTHER ISSUE TOMORROW WILL BE THE WINDS. SOUTHERLY WINDS WILL BE
QUITE BREEZY AS THE LOW APPROACHES AND THE LOW LEVEL JET SLIDES INTO
THE AREA. THE HIGHEST GUSTS WILL PROBABLY BE IN THE WEST WHERE WINDS
ALOFT WILL BE STRONGEST DURING PERIOD OF BEST MIXING. ONLY ISSUE
MIGHT BE MID/HIGH LEVEL CLOUDS...WHICH COULD DECREASING MIXING SOME
AND LIMIT HIGHER GUSTS. EITHER WAY...SHOULD SEE GUSTS OF 30-40 MPH
ACROSS THE FORECAST AREA...WITH 45 MPH NOT OUT OF THE QUESTION WEST.
TEMPS WILL BE MILDER TOMORROW UNDER THE SOUTHERLY FLOW...THOUGH WILL
LIKELY FALL SHORT OF NORMAL VALUES BY A COUPLE DEGREES.
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH
THE MID/UPPER LEVEL FLOW BECOMES SOUTHWEST THURSDAY AS A TROUGH
DEVELOPS ACROSS THE PLAINS AND MOVES INTO FAR WESTERN MINNESOTA.
WEAK UPPER LEVEL DIVERGENCE OCCURS AHEAD OF THE TROUGH ACROSS
WISCONSIN. WEAK 700 MB UPWARD MOTION EARLY WEDNESDAY EVENING GIVES
WAY TO DOWNWARD MOTION LATER WEDNESDAY NIGHT BEFORE WEAK UPWARD
MOTION BEGINS THURSDAY.
A BAND OF HIGHER 850/700 MB RELATIVE HUMIDITY EXTENDS ACROSS
AREAS NORTHWEST AND WEST OF MADISON BEFORE LIFTING NORTH INTO
CENTRAL WISCONSIN BY MIDNIGHT. THEN ANOTHER BAND OF HIGHER RH
DEVELOPS OVER THE SOUTHEAST FRIDAY AFTERNOON ASSOCIATED WITH A
MID LEVEL SOUTHERN TROUGH.
THE NAM HAS SOME PRECIPITATION ALONG AND JUST BEHIND THE TROUGH
AXIS WEDNESDAY EVENING...BUT NEVER MAKES IT INTO THE SOUTHEAST.
THEN SOME LIGHT PRECIPITATION FALLS OVER FAR SOUTH CENTRAL AND
PORTIONS OF SOUTHEAST WISCONSIN THURSDAY AFTERNOON. THICKNESS
VALUES ARE MARGINAL FOR MIXED PRECIPITATION BUT THE BOUNDARY LAYER
SHOULD BE TOO WARM FOR SNOW. THE ECMWF AND ESPECIALLY THE GFS ARE
DRIER.
.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH
A RATHER SHARP UPPER SHORTWAVE MOVES ACROSS WISCONSIN THURSDAY
NIGHT WITH WEAK TO MODERATE UPPER DIVERGENCE AHEAD OF THE TROUGH
AXIS. MODERATE UPWARD MOTION ESPECIALLY SOUTHEAST THURSDAY
EVENING.
IN THE MID LEVELS THE 500 MB TROUGH IS SLOWER AND HAS A SECONDARY
WEAKER TROUGH DROPPING INTO WISCONSIN DURING THE AFTERNOON.
THE NAM HAS A BAND OF PRECIPITATION EXTENDING ACROSS SOUTHEAST
WISCONSIN DURING THE EVENING. 850 AND THICKNESS VALUES WOULD
INDICATE SNOW AND THE BOUNDARY LEVELS COOL ENOUGH THAT SOME SNOW
IS POSSIBLE THURSDAY NIGHT. HOWEVER THE ECMWF AND ESPECIALLY THE
GFS ARE DRIER.
THE 700 MB RH DRIES EARLY FRIDAY MORNING BUT INCREASES A LITTLE
WEST OF MADISON FRIDAY AFTERNOON.
.LONG TERM...
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE...HIGH
THE UPPER LEVEL TROUGH EXITS THE EASTERN GREAT LAKES AREA
FRIDAY NIGHT WITH A WEAK MID/UPPER LEVEL RIDGE MOVING ACROSS
WISCONSIN SATURDAY.
BOTH THE 12Z GFS AND 00Z ECMWF BRINGS A SURFACE HIGH INTO
WISCONSIN FRIDAY NIGHT. THE RIDGE REMAINS OVER THE WESTERN GREAT
LAKES SATURDAY ON THE GFS...WHILE THE 00Z ECMWF BRINGS SOME LIGHT
RAIN INTO AREAS NORTH AND WEST OF MADISON DURING THE AFTERNOON AS
WARM AIR ADVECTION OCCURS.
.SUNDAY...FORECAST CONFIDENCE...MEDIUM
THE GFS AND 00Z ECMWF BRINGS A WEAK SHORTWAVE ACROSS WISCONSIN
SUNDAY.
BOTH THE 12Z GFS AND 00Z ECMWF BRINGS IN SOME RAIN SATURDAY NIGHT
AND SUNDAY...WITH MODERATE AMOUNTS ON THE GFS. SOUTHERN
WISCONSIN WILL BE CLOSE ENOUGH TO THE TROF AXIS AND WARM FRONT FOR
A CHANCE OF THUNDERSTORMS.
.MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM
AS THE SHORTWAVE EXITS THE WESTERN GREAT LAKES IT STRENGTHENS...
ESPECIALLY ON THE 00Z ECMWF AS AN UPPER RIDGE BUILDS OVER THE
EASTERN PLAINS...TUESDAY.
SOME LINGERING SHOWERS ARE POSSIBLE SUNDAY NIGHT...BEFORE HIGH
PRESSURE BUILDS ACROSS THE UPPER MISSISSIPPI VALLEY.
&&
.AVIATION/00Z TAFS/...
VFR CONDITIONS WILL PERSIST THROUGH WEDNESDAY. THE MAIN ISSUE
THROUGH LATE AFTERNOON WILL BE TIMING WIND SHIFTS NEAR LAKE
MICHIGAN...ESPECIALLY FROM MILWAUKEE SOUTHWARD. HAVE ALREADY SEEN A
FEW REPORTS ALONG THE LAKE TURN EASTWARD. GIVEN THAT THERE IS NOT
MUCH OF A DRIVING FORCE FOR A LAKE BREEZE...WINDS MAY JUST GO LIGHT
A VARIABLE LATE AFTERNOON INTO THE EVENING.
MAIN CONCERN TOMORROW WILL BE WINDY CONDITIONS FROM MID MORNING
THROUGH THE AFTERNOON. SOUTH WINDS WILL LIKELY GUST TO 30-35 KNOTS.
THE HIGHEST GUSTS ARE EXPECTED TO BE ACROSS THE WESTERN FORECAST
AREA TOWARD THE LOW LEVEL JET...WHERE A FEW GUSTS TO 40 KNOTS ARE
POSSIBLE.
AS SURFACE WINDS DECREASE LATE WEDNESDAY AFTERNOON AND INTO THE
EVENING...WILL PROBABLY HAVE TO DEAL WITH LOW LEVEL WIND SHEAR UNTIL
WINDS ALOFT DECREASE LATE EVENING AND EARLY NIGHT.
MAY SEE A FEW SPRINKLES OR FLURRIES FAR NORTH TOMORROW MORNING...AND
MAYBE A FEW RAIN SHOWERS NORTHWEST IN THE AFTERNOON.
OTHERWISE...LOOKS MAINLY DRY FOR WEDNESDAY.
&&
.MARINE...
SOUTHERLY WINDS WILL INCREASE WEDNESDAY AHEAD OF APPROACHING LOW
PRESSURE. GUSTS OF 25 TO 30 KNOTS ARE LIKELY FROM MID MORNING INTO
THE EVENING...WITH WINDS SLOWLY EASING LATE EVENING AND OVERNIGHT.
COULD SEE A FEW GUSTS TO 35 KNOTS IN THE AFTERNOON...BUT SLIGHT
ONSHORE COMPONENT TO THE WINDS MAY LIMIT HIGHER GUSTS GIVEN THE
COOLER MARINE LAYER. THUS DECIDED TO GO WITH A SMALL CRAFT ADVISORY
FROM 15Z WED TO 12Z THU. WENT INTO EARLY THURSDAY MORNING AS HIGHER
WAVES WILL PROBABLY LINGER AFTER WINDS SETTLE DOWN.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY
FOR LMZ643>646.
&&
TONIGHT/WEDNESDAY AND AVIATION/MARINE...DDV
WEDNESDAY NIGHT THROUGH TUESDAY...HENTZHazardous weather outlook, Apr 15, 4:08 AM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 AM CDT TUE APR 15 2014 WIZ046-047-051-052-056>060-062>072-160915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 408 AM CDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MANY RIVERS AND STREAMS ARE ON THE RISE ACROSS SOUTHERN WISCONSIN...DUE TO THE HEAVY RAINFALL FROM LAST WEEKEND. SOME RIVERS ARE FORECAST TO EXCEED FLOOD STAGE...SO BE PREPARED TO TAKE ACTION SHOULD YOU LIVE NEAR ANY OF THESE SWOLLEN RIVERS OR STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MANY RIVERS WILL STILL BE RISING THROUGH THE REST OF THE WEEK....BEFORE CRESTING AND SLOWLY FALLING OVER THE WEEKEND AND INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-160915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 408 AM CDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY INTO EARLY THURSDAY. SOUTH TO SOUTHEAST WINDS WILL INCREASE...ALONG WITH BUILDING WAVES...AS ANOTHER STRONG LOW PRESSURE SYSTEM APPROACHES THE REGION. WOOD WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:04 PM CDT | River Flood Warning | MKX | Green Lake, Waushara, Winnebago | 11 days |
| Apr 15, 10:33 AM CDT | River Flood Warning | MKX | Sauk | 52 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.